# SDR CALA2009011500038

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 23,358 hours, 9,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 986.5 HAS CORROSION LBL 5 TO RBL 44.  INSTALLED ONE FLANGE REPAIR REF SRM 53-00-51 REPAIR 1 AND ECRA 5310-04886.
